Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 486463, 15 pages
http://dx.doi.org/10.1155/2015/486463
Research Article

Almost Periodic Solution for an Epidemic Prey-Predator System with Impulsive Effects and Multiple Delays

School of Science, Southwest University of Science and Technology, Mianyang 621010, China

Received 28 March 2015; Accepted 16 August 2015

Academic Editor: Mauro Sodini

Copyright © 2015 Baodan Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. N. Xiao and F. Van Den Bosch, “The dynamics of an eco-epidemic model with biological control,” Ecological Modelling, vol. 168, no. 1-2, pp. 203–214, 2003. View at Publisher · View at Google Scholar · View at Scopus
  2. B. Mukhopadhyay and R. Bhattacharyya, “Role of predator switching in an eco-epidemiological model with disease in the prey,” Ecological Modelling, vol. 220, no. 7, pp. 931–939, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Chakraborty, S. Pal, and N. Bairagi, “Dynamics of a ratio-dependent eco-epidemiological system with prey harvesting,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1862–1877, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Haque, “A predator-prey model with disease in the predator species only,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2224–2236, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. J. Li and W. J. Gao, “Analysis of a prey–predator model with disease in prey,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4024–4035, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. K. Das, K. Kundu, and J. Chattopadhyay, “A predator-prey mathematical model with both the populations affected by diseases,” Ecological Complexity, vol. 8, no. 1, pp. 68–80, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. B. W. Kooi, G. A. K. V. Voorn, and K. P. Das, “Stabilization and complex dynamics in a predator-prey model with predator suffering from an infectious disease,” Ecological Complexity, vol. 8, no. 1, pp. 113–122, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. W. T. Wang, H. L. Liu, Z. Z. Li, Z. Guo, and Y. Yang, “Invasion dynamics of epidemic with the Allee effect,” BioSystems, vol. 105, no. 1, pp. 25–33, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. X. B. Gao, Q. H. Pan, M. F. He, and Y. Kang, “A predator-prey model with diseases in both prey and predator,” Physica A, vol. 392, no. 23, pp. 5898–5906, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Jana and T. K. Kar, “Modeling and analysis of a prey-predator system with disease in the prey,” Chaos, Solitons & Fractals, vol. 47, no. 1, pp. 42–53, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. S. K. Sasmal and J. Chattopadhyay, “An eco-epidemiological system with infected prey and predator subject to the weak Allee effect,” Mathematical Biosciences, vol. 246, no. 2, pp. 260–271, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. B. Sahoo and S. Poria, “Disease control in a food chain model supplying alternative food,” Applied Mathematical Modelling, vol. 37, no. 8, pp. 5653–5663, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. K. Upadhyay, S. N. Raw, P. Roy, and V. Rai, “Restoration and recovery of damaged eco-epidemiological systems: application to the Salton SEA, California, USA,” Mathematical Biosciences, vol. 242, no. 2, pp. 172–187, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. K. Upadhyay and P. Roy, “Spread of a disease and its effect on population dynamics in an eco-epidemiological system,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 12, pp. 4170–4184, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. H. Yang, W. D. Li, and G. Wang, “Can we use disease to control biological invasion?—a theoretical research,” Ecological Modelling, vol. 277, pp. 97–107, 2014. View at Publisher · View at Google Scholar · View at Scopus
  16. X. Y. Zhou and J. G. Cui, “Stability and Hopf bifurcation analysis of an eco-epidemiological model with delay,” Journal of the Franklin Institute, vol. 347, no. 9, pp. 1654–1680, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Haque, S. Sarwardi, S. Preston, and E. Venturino, “Effect of delay in a Lotka-Volterra type predator-prey model with a transmissible disease in the predator species,” Mathematical Biosciences, vol. 234, no. 1, pp. 47–57, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Xu, “Mathematical analysis of the global dynamics of an eco-epidemiological model with time delay,” Journal of the Franklin Institute, vol. 350, no. 10, pp. 3342–3364, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. R. Xu and S. Zhang, “Modelling and analysis of a delayed predator-prey model with disease in the predator,” Applied Mathematics and Computation, vol. 224, pp. 372–386, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. X. Y. Shi, J. A. Cui, and X. Y. Zhou, “Stability and Hopf bifurcation analysis of an eco-epidemic model with a stage structure,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 4, pp. 1088–1106, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. B. D. Tian, Y. H. Qiu, and N. Chen, “Periodic and almost periodic solution for a non-autonomous epidemic predator-prey system with time-delay,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 779–790, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, San Diego, Calif, USA, 1993.
  23. Z. X. Zheng, Theory of Functional Differential Equations, Anhui Education Press, 1994.
  24. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  25. D. D. Bainov and P. S. Simeonov, Impulsive Differential Eqations: Periodic Solutions and Applications, Burnt Mill, Longman Scientific and Technical, 1993.
  26. A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
  27. H. Yu, S. Zhong, and R. P. Agarwal, “Mathematics analysis and chaos in an ecological model with an impulsive control strategy,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 776–786, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. L. Nie, Z. Teng, L. Hu, and J. Peng, “Existence and stability of periodic solution of a predator-prey model with state-dependent impulsive effects,” Mathematics and Computers in Simulation, vol. 79, no. 7, pp. 2122–2134, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. R. Q. Shi, X. W. Jiang, and L. S. Chen, “The effect of impulsive vaccination on an SIR epidemic model,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 305–311, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. P. Georgescu and H. Zhang, “An impulsively controlled predator-pest model with disease in the pest,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 270–287, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. L. Zou, Z. Xiong, and Z. Shu, “The dynamics of an eco-epidemic model with distributed time delay and impulsive control strategy,” Journal of the Franklin Institute, vol. 348, no. 9, pp. 2332–2349, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. S. J. Gao, Y. Y. He, and L. S. Chen, “An epidemic model with pulses for pest management,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4308–4321, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. B. Liu, Y. Wang, and B. L. Kang, “Dynamics on a pest management SI model with control strategies of different frequencies,” Nonlinear Analysis: Hybrid Systems, vol. 12, pp. 66–78, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Y. X. Xie, Z. H. Yuan, and L. J. Wang, “Dynamic analysis of pest control model with population dispersal in two patches and impulsive effect,” Journal of Computational Science, vol. 5, no. 5, pp. 685–695, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. Y. Wang, C.-D. Zheng, and E. Feng, “Stability analysis of mixed recurrent neural networks with time delay in the leakage term under impulsive perturbations,” Neurocomputing, vol. 119, pp. 454–461, 2013. View at Publisher · View at Google Scholar · View at Scopus
  36. C. Wang, “Almost periodic solutions of impulsive BAM neural networks with variable delays on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 8, pp. 2828–2842, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. T. W. Zhang, Y. K. Li, and Y. Ye, “On the existence and stability of a unique almost periodic solution of Schoener's competition model with pure-delays and impulsive effects,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1408–1422, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. Y. Nakata and Y. Muroya, “Permanence for nonautonomous Lotka-Volterra cooperative systems with delays,” Nonlinear Analysis. Real World Applications, vol. 11, no. 1, pp. 528–534, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. C. Y. He, Almost Periodic Differential Equations, Higher Education Press, Beijing, China, 1992.
  40. N. M. Oliveira and F. M. Hilker, “Modelling disease introduction as biological control of invasive predators to preserve endangered prey,” Bulletin of Mathematical Biology, vol. 72, no. 2, pp. 444–468, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus